Posted 12/22/2008 7:08 PM (GMT -6)
I have only been on Plavix for 5 days. My Closure is in 1 week. I am also on 81mg aspirin.
All summer while on Aspirin my periods were heavier. But this time its really bad, I mean really Bad!
Its day 9 & there doesnt seem to be an end in site. There are lots of big clots too. Sorry (TMI)
I could live in the bathroom tonight I think.
If it continues like this I will be severly Anemic by surgery..And I dont have any doubts really that it will be done in a week.
I will call my Cardio tomorrow...But he is terrible at returning calls. it can take a week!
And what will he do. Im really upset & scared.
All the drugs seem to have this as a Possible side effect.
Has anyone else had this problem & what did you do?
I han An endometrial Ablation 4 years ago...it was only a little succesful...And when I started Plavix for 1 month this may & then onto aspirin for the summer & up til last week...Things have just gotten worse.
Thanks for any Input.